RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Contributions to Game Theory and Management:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Contributions to Game Theory and Management, 2018, том 11, страницы 224–248 (Mi cgtm330)  

Existence of stable coalition structures in four-person games

Fengyan  Suna, Elena Parilinabac

a St. Petersburg State University, 7/9 Universitetskaya nab., St. Petersburg, 199034, Russia
b Institute of Applied Mathematics of Shandong, Qingdao 266071, PR China
c School of Mathematics and Statistics, Qingdao University, Qingdao 266071, PR China

Аннотация: Cooperative games with coalition structures are considered and the principle of coalition structure stability with respect to some cooperative solution concepts is determined. This principle is close to the concept of Nash equilibrium. The existence of a stable coalition structure with respect to the Shapley value and the equal surplus division value for the cases of two- and three-person games is proved. In this paper, the problem of existence of a stable coalition structure with respect to the Shapley value and the equal surplus division value for the case of four-person games with special characteristic function is examined.

Ключевые слова: coalition structure, stability, the Shapley value, the ES-value, four-player cooperative games.

Финансовая поддержка Номер гранта
Shandong Provincial Natural Science WST2017009
The work of the second author was supported by the Shandong Province “Double-Hundred Talent Plan” (No. WST2017009).


Полный текст: PDF файл (579 kB)
Список литературы: PDF файл   HTML файл
Тип публикации: Статья
Язык публикации: английский

Образец цитирования: Fengyan Sun, Elena Parilina, “Existence of stable coalition structures in four-person games”, Contributions to Game Theory and Management, 11 (2018), 224–248

Цитирование в формате AMSBIB
\RBibitem{SunPar18}
\by Fengyan ~Sun, Elena~Parilina
\paper Existence of stable coalition structures in four-person games
\jour Contributions to Game Theory and Management
\yr 2018
\vol 11
\pages 224--248
\mathnet{http://mi.mathnet.ru/cgtm330}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/cgtm330
  • http://mi.mathnet.ru/rus/cgtm/v11/p224

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:107
    Полный текст:33
    Литература:14
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020